Relacore after Zoloft

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

panmomma
New Member


Date Joined Apr 2006
Total Posts : 2
   Posted 4/26/2006 8:33 AM (GMT -7)   
Has anyone had problems with side effects after taking Relacore?  I started it last week and I felt great for the first 3 days.  Now, I feel good for about 2 hours after I take it, but as it wears off I become very fatigued.  I am so moody after supper that my family can't stand me.  Also, I am having problems with muscle pain and fatigue.  It almost feels like Chronic Fatigue Syndrome.  But this all started right after I started taking the Relacore.  Any thoughts? confused

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/26/2006 11:44 AM (GMT -7)   

Hi panmomma,  Welcome to Healing Well forum.

Let me ask you this...are you taking the Relacore and Zoloft together?  If so you are most likely running into some drug interactions.  You may want to contact your physician.  I know that Zoloft can cause weight gain which is frustrating and depressing.  However, you should notify your physician of all medications that your on or wish to take before hand for this very reason.  Take care...


panmomma
New Member


Date Joined Apr 2006
Total Posts : 2
   Posted 4/29/2006 6:21 PM (GMT -7)   
I am only taking Relacore now.  At first it seemed to help my depression and I started to lose a few pounds, but now I am up 4 pounds and irritable as ever.  I also am having back and neck pain that feels like my muscle are all tied up in knots.  This always happens to me when I am majorly stressed out.  I hate going to my medical doctor for this.  I just don't know whether it is the Relacore or whether it is just me and my stress.  I wish there was someone out there that this has happened to before then it would convince me that it was the Relacore and maybe they could tell me what worked for them.

williamp
New Member


Date Joined Apr 2007
Total Posts : 1
   Posted 4/5/2007 8:01 AM (GMT -7)   
I have been taking relacore for about 2 months now and have noticed headaches and a tinny taste in my mouth. I'm also a little edgy. Although I must say that I have lost weight.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 8:14 PM (GMT -7)
There are a total of 2,733,318 posts in 301,103 threads.
View Active Threads


Who's Online
This forum has 151244 registered members. Please welcome our newest member, Wedge.
409 Guest(s), 13 Registered Member(s) are currently online.  Details
Bololidat, MDNative, TOOTY, schoolpsych, Almost a 10, Charmed3, NevadaMike, pressurehead, brucen36, LiveJoy, trumpet123, Broncofan18, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer